# SDR 2001FA0000302

- Difficulty date: July 2, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- Engine: Lyc LO360E1A6
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: 71713
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 1,508 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 INTAKE TUBE LEAKING AT 100 HOUR INSPECTION.  REMOVED TUBE AND FOUND A CRACK AT FLANGE CRACK APPEARS TO HAVE BEEN REPAIRED BUT WELD DOESNT COVER THE WHOLE CRACK.
